I had sex with a condom two days ago and woke up to brown, period-like discharge this morning. If this were my period it would be a week early in comparison to my placebo pills. I have been on the pill and consistently taken it without missing days for over a year now. I am also in college and my roommate just started hers yesterday. Should I be concerned or could this just be because of stress and my environment?
It is not your period, its breakthru bleeding. Your period is when you're on the placebo pills and its not important. Its nothing to worry about. Its just something that can happen when you're on the pills. There have been some studies years ago about women who live together. They found that many had periods that worked around so that they were all at the same time. I wonder if your pills will fight that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2013 • 2 answers
Updated 8 Dec 2014 • 2 answers
Updated 4 Mar 2015 • 2 answers
Updated 8 Aug 2016 • 1 answer
Updated 7 Apr 2018 • 1 answer